RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2010, Volume 2, Issue 2, Pages 3–19 (Mi ufa47)  

This article is cited in 14 scientific papers (total in 14 papers)

The multiparameter inverse spectral problems for finite-dimensional operators

N. F. Valeev

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa, Russia

Abstract: The problem of restoration of the parameters of the linear operator from a finite set of eigenvalues was considered. A new scheme of its solution proposed. This method for solving the joint eigenpair problem of a family of matrix pencils is then presented, wich, in turn, gives all solution of the problem.

Keywords: dynamic systems, inverse spectral problem, control of fundamental frequencies, mathematical model.

Full text: PDF file (489 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.4+519.71
Received: 05.05.2010

Citation: N. F. Valeev, “The multiparameter inverse spectral problems for finite-dimensional operators”, Ufimsk. Mat. Zh., 2:2 (2010), 3–19

Citation in format AMSBIB
\Bibitem{Val10}
\by N.~F.~Valeev
\paper The multiparameter inverse spectral problems for finite-dimensional operators
\jour Ufimsk. Mat. Zh.
\yr 2010
\vol 2
\issue 2
\pages 3--19
\mathnet{http://mi.mathnet.ru/ufa47}
\zmath{https://zbmath.org/?q=an:1230.47039}
\elib{http://elibrary.ru/item.asp?id=15253174}


Linking options:
  • http://mi.mathnet.ru/eng/ufa47
  • http://mi.mathnet.ru/eng/ufa/v2/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Budanov, “Particle in a self-consistent field some exact solutions”, Theoret. and Math. Phys., 49:2 (1981), 979–986  mathnet  crossref  mathscinet  isi
    2. A. V. Razumov, A. Yu. Taranov, “Collective coordinates on symplectic manifolds”, Theoret. and Math. Phys., 52:1 (1982), 641–647  mathnet  crossref  mathscinet  zmath  isi
    3. V. G. Bornyakov, O. D. Timofeevskaya, “Bogolyubov transformation in the Lee model”, Theoret. and Math. Phys., 55:2 (1983), 451–458  mathnet  crossref  mathscinet  isi
    4. K. A. Sveshnikov, “Covariant perturbation theory in the neighborhood of a classical solution”, Theoret. and Math. Phys., 55:3 (1983), 553–568  mathnet  crossref  mathscinet  isi
    5. S. N. Gorshkov, C. Rodriguez, V. K. Fedyanin, “Calculation of polaron conductivity by functional integration”, Theoret. and Math. Phys., 56:3 (1983), 946–951  mathnet  crossref  isi
    6. N. N. Bogolyubov (Jr.), A. N. Kireev, A. M. Kurbatov, “Method of time-ordered products in polaron theory”, Theoret. and Math. Phys., 67:1 (1986), 394–403  mathnet  crossref  mathscinet  isi
    7. V. B. Tverskoi, “Heisenberg fields in the neighborhood of a classical solution”, Theoret. and Math. Phys., 68:3 (1986), 866–873  mathnet  crossref  mathscinet  isi
    8. A. P. Isaev, “Fermionic string model in spaces of Lie groups”, Theoret. and Math. Phys., 71:3 (1987), 616–626  mathnet  crossref  mathscinet  isi
    9. K. A. Sveshnikov, “Quantium dynamics of an extended object in Bogolyubov's group variables”, Theoret. and Math. Phys., 74:3 (1988), 251–264  mathnet  crossref  mathscinet  isi
    10. K. A. Sveshnikov, “Quantization in the neighborhood of a classical solution in the theory of a Fermi field”, Theoret. and Math. Phys., 75:2 (1988), 482–487  mathnet  crossref  isi
    11. K. A. Sveshnikov, “Aspects of perturbation theory in the neighborhood of a classical particle-like solution”, Theoret. and Math. Phys., 76:3 (1988), 911–919  mathnet  crossref  mathscinet  isi
    12. K. A. Sveshnikov, P. K. Silaev, O. A. Khrustalev, “Quantization of the gravitational field in the neighborhood of the Schwarzschild solution in the relativistic theory of gravitation”, Theoret. and Math. Phys., 80:2 (1989), 790–804  mathnet  crossref  mathscinet  zmath  zmath  isi
    13. K. A. Sveshnikov, “Finite-difference effects in quantum field theory and quantization of classical solutions”, Theoret. and Math. Phys., 82:1 (1990), 37–45  mathnet  crossref  mathscinet  isi
    14. L. Accardi, I. V. Volovich, S. V. Kozyrev, “A new algebra in the stochastic approximation for the model of a particle interacting with a quantum field”, Theoret. and Math. Phys., 116:3 (1998), 1050–1062  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Уфимский математический журнал
    Number of views:
    This page:486
    Full text:146
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019